# SDR AALA202101079010

- Difficulty date: January 6, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 66,073 hours, 25,864 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: D53370613211
- Condition: Worn
- Location: Frames 42-43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  LEFT HAND MAIN LANDING GEAR DOOR FORWARD ACTUATOR  FITTING, FORWARD LUG WORN ON THE KEEL BEAM BETWEEN FR 42 AND FR 43 AT RIB W10.  REPLACED FITTING PER EA 310618.
